# SDR ASAA0995763

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 435, RBL 22 AROUND NUTPLATE HOLES ON FLOOR TO SIDEWALL SUPPORT.  REMOVED AND REPLACED SHIELD.
